# SDR C2XA03IA094

- Difficulty date: September 17, 2003
- Submitted: September 18, 2003
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Part number: 14528796001
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT THE CREW NOTED EVIDENCE OF A FUEL LEAK ON NR 1 ENGINE.  MAINTENANCE FOUND A CRACKED FITTING ON THE NR 1 ENGINE FPMU.  THE FITTING WAS REMOVED AND REPLACED, AND A LEAK CHECK WAS PERFORMED, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
